# SDR NACA2023061900001

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,996 hours, 19,850 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,282 hours, 1,814 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH IGNITORS FOUND INOP DURING #2 ENGINE BORESCOPE INSPECTION. BOTH IGNITOR PLUGS #2 ENGINE REPLACED PER AMM 74-21-02 OPS CHECK GOOD.
